Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 89, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 9, 2009, 5:40 PM CDT for Ford County, Gray County, Kansas. It was in force for 50 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2009, 5:40 PM CDT (22:40 UTC)
- Expired
- Jun 9, 2009, 6:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Ford County, KS, Gray County, KS
The radar
The Dodge City radar (KDDC), 13 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:43 PM CDT | HAIL 1 | Howell, KS | |
| Jun 9, 5:50 PM CDT | TSTM WND DMG | 1 Sw Dodge City, KS | A LARGE TREE WAS SPLIT IN HALF, AND A HORSE TRAILER WAS OVERTURNED AT THE DODGE CITY RODEO GROUNDS. THE PEAK WIND WAS ESTIMATED AT 80 MPH. |
| Jun 9, 5:50 PM CDT | TSTM WND DMG | 2 Ssw Dodge City, KS | NUMEROUS TREE LIMBS THREE TO FOUR INCHES IN DIAMETER WERE BLOWN DOWN. WIND SPEEDS WERE ESTIMATED AT 70 MPH. |
| Jun 9, 5:50 PM CDT | HAIL 1.25 | Dodge City, KS | HALF DOLLAR SIZED HAIL FELL AT MILITARY AND B AVENUE. |
| Jun 9, 5:50 PM CDT | HAIL 1.5 | W Dodge City, KS | |
| Jun 9, 5:52 PM CDT | TSTM WND GST 63 | 2 Wnw Dodge City, KS | WIND GUSTS WERE ESTIMATED AT 6O TO 65 MPH. SEVERAL ONE INCH TREE LIMBS WERE BROKEN. |
| Jun 9, 5:52 PM CDT | HAIL 1.75 | Dodge City, KS | THERE WAS A BROKEN STORM WINDOW AT 1ST AND ELM IN DODGE CITY. THIS WAS LIKELY DUE TO THE COMBINED GOLFBALL SIZE HAIL AND VERY STRONG WINDS. |
| Jun 9, 5:55 PM CDT | HAIL 1.75 | 3 E Dodge City, KS | HEAVY HAIL WITH NUMEROUS STONES TO THE SIZE OF GOLFBALLS WITH A FEW CLOSE TO 2 INCHES IN DIAMETER AT THE DODGE CITY AIRPORT AND WFO. |
| Jun 9, 5:57 PM CDT | HAIL 1.75 | 1 E Dodge City, KS | |
| Jun 9, 6:00 PM CDT | TSTM WND DMG | 1 Ssw Dodge City, KS | A SIX INCH DIAMETER BRANCH WAS BLOWN OFF A COTTONWOOD TREE. |
| Jun 9, 6:00 PM CDT | HAIL 2 | 2 Ne Dodge City, KS | |
| Jun 9, 6:01 PM CDT | HAIL 1.75 | 1 E Dodge City, KS | HAIL MEASURED FROM 1 INCH TO 1 3/4 INCHES IN DIAMETER. HEAVY RAIN ACCOMPANIED THIS HAIL. |
| Jun 9, 6:01 PM CDT | HAIL 1.75 | Dodge City, KS | HAIL MEASURED FROM 1 INCH TO 1 3/4 INCHES IN DIAMETER. HEAVY RAIN ACCOMPANIED THIS HAIL. |
| Jun 9, 6:02 PM CDT | HAIL 0.88 | 1 N Wright, KS | |
| Jun 9, 6:08 PM CDT | TSTM WND GST 65 | 3 Sw Dodge City, KS | GOLFBALL SIZE HAIL WAS ALSO REPORTED. |
| Jun 9, 6:08 PM CDT | HAIL 1 | 3 E Wright, KS | |
| Jun 9, 6:08 PM CDT | HAIL 1.75 | 3 Sw Dodge City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 750 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 092240 SVRDDC KSC057-069-092330- /O.NEW.KDDC.SV.W.0089.090609T2240Z-090609T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 540 PM CDT TUE JUN 9 2009 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN FORD COUNTY IN SOUTHWEST KANSAS. EAST CENTRAL GRAY COUNTY IN SOUTHWEST KANSAS. * UNTIL 630 PM CDT * AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR HOWELL...MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... HOWELL... DODGE CITY... WRIGHT... RURAL RESIDENCES OF EASTERN GRAY AND NORTHWESTERN FORD COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. DOPPLER RADAR HAS INDICATED WEAK TO MODERATE ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...TORNADO DEVELOPMENT IS POSSIBLE. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3791 10010 3776 9978 3765 10024 3781 10033 TIME...MOT...LOC 2240Z 257DEG 13KT 3777 10019 $$ RITTERLING
1 follow-up statement
000 WWUS53 KDDC 092254 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 554 PM CDT TUE JUN 9 2009 KSC057-069-092330- /O.CON.KDDC.SV.W.0089.000000T0000Z-090609T2330Z/ GRAY KS-FORD KS- 554 PM CDT TUE JUN 9 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHWESTERN FORD AND EAST CENTRAL GRAY COUNTIES... AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR HOWELL...MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... HOWELL... DODGE CITY... WRIGHT... RURAL RESIDENCES OF EASTERN GRAY AND NORTHWESTERN FORD COUNTIES. AT 550 PM A NWS EMPLOYEE REPORTED PING PONG BALL SIZED HAIL ON WEST SIDE OF DODGE CITY. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE DAMAGING HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...TORNADO DEVELOPMENT IS POSSIBLE. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL KANSAS. && LAT...LON 3791 10010 3776 9978 3765 10024 3781 10033 TIME...MOT...LOC 2253Z 257DEG 13KT 3778 10013 $$ RITTERLING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 1:44 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jun 9, 1:44 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 144 PM CDT TUE JUN 9 2009 .DISCUSSION... DAYS 1-2... THUNDERSTORM CHANCES, SEVERITY, TIMING, PLACEMENT ALL CHALLENGES IN THE FORECAST TONIGHT THROUGH WEDNESDAY NIGHT. A CLUSTER OF THUNDERSTORMS DEVELOPED AROUND DAYBREAK ACROSS NORTH-CENTRAL KANSAS WHICH HAD MOVED FAIRLY RAPIDLY EAST INTO EAST-CENTRAL KANSAS BY MIDDAY. THIS MCS HAS SENT AN OUTFLOW BOUNDARY SOUTH INTO SOUTH CENTRAL AND PORTIONS OF SOUTHWEST KANSAS. INDICATIONS ARE THIS FRONT/OUTFLOW BOUNDARY WILL BEGIN TO SLOW ITS PUSH LATER THIS AFTERNOON AND STALL OUT FROM NEAR LAKIN TO GARDEN CITY TO DODGE CITY TO PRATT. SURFACE WESTERLY MOMENTUM HAD DEVELOPED ACROSS TX-OK PANHANDLE...HOWEVER DEWPOINTS IN THE LOWER 60S HAD REMAINED AS FAR WEST AS HUGOTON TO GUYMON PER 17Z OBS. FEEL THAT DRY AIR WILL CONTINUE TO ADVECT EAST, HOWEVER, WITH A DRYLINE/FRONT INTERSECTION SOMEWHERE ACROSS SOUTH-CENTRAL KS...PERHAPS AS FAR WEST AS A KDDC TO ASHLAND LINE BY 22Z...OR THE EXPECTED TIME OF SURFACE-BASED CONVECTIVE INITIATION. ALONG THE DRYLINE/FRONT INTERSECTION...SURFACE-BASED CAPE WILL EXCEED 3500 J/KG TO GO ALONG WITH EXCELLENT DEEP LAYER SHEAR. STORMS THAT FORM ALONG THE EAST-WEST ORIENTED TO THE EAST OF THE DRYLINE WILL BE THE MOST LIKELY CANDIDATES FOR TORNADOES...WITH THAT GREATEST THREAT BEING ALONG AND EAST OF A NESS CITY TO BUCKLIN LINE. OTHER ISOLATED TO WIDELY SCATTERED STORMS SHOULD DEVELOP BACK WEST ALONG THE FRONT INTO NORTHWEST SECTIONS OF DDC FA. THESE STORMS WILL ALSO HAVE A FAIR AMOUNT OF SBCAPE TO WORK WITH...ON THE ORDER OF 1500 TO 2500 J/KG...WITH SEVERE WEATHER ALSO EXPECTED. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE THE MOST LIKELY THREATS WITH THESE STORMS. THESE STORMS WILL PROBABLY NOT LINGER LONG AFTER SUNSET...WHEREAS DRYLINE/FRONT INTERSECTION STORMS WILL PROBABLY EVOLVE INTO AN MCS MOVING DEEPER INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS. WEDNESDAY...AS THE MAIN UPPER LEVEL ENERGY LIFTS OUT OF THE SOUTHWEST CONUS...MORE WIDESPREAD THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AS WELL AS IN THE POST FRONTAL UPSLOPE REGION ACROSS EASTERN COLORADO. BY LATE AFTERNOON... THE FRONT IS EXPECTED TO STALL OUT VERY NEAR THE SOUTHWEST KANSAS-OKLAHOMA BORDER WITH RENEWED CONVECTIVE DEVELOPMENT ALONG THIS FRONT. OTHER SHOWERS AND THUNDERSTORMS MAY DEVELOP IN THE POST-FRONTAL REGION ACROSS THE REMAINDER OF SOUTHWEST KANSAS GIVEN THE MID LEVEL BAROCLINIC ZONE OVERHEAD WITH FAIRLY DECENT FRONTOGENETIC FORCING. AS SUCH...WILL BE GOING WITH 40-50 POPS DURING THE LATTER HALF OF THE DAY ACROSS MUCH OF THE AREA. AN ORGANIZED MCS WILL PROBABLY DEVELOP BY EARLY EVENING ALONG THE FRONT AND/OR FROM CONVECTION DEVELOPING ACROSS EASTERN COLORADO IN THE FAVORABLE LOW LEVEL UPSLOPE. WILL ALSO BE CARRYING 40-50 POPS THROUGH WEDNESDAY NIGHT. THURSDAY...AS THIS SYSTEM EJECTS OUT OF THE CENTRAL PLAINS...THE FRONT WILL SINK SOUTH TOWARD THE RED RIVER VALLEY AND TX PANHANDLE...HOWEVER YET ANOTHER PERTURBATION IN THE PERSISTENT SOUTHWEST FLOW ALOFT WILL APPROACH THE HIGH PLAINS. CONVECTION WILL MOST LIKELY DEVELOP IN EASTERN COLORADO ONCE AGAIN IN UPSLOPE LOW LEVEL FLOW...HOWEVER ANY IMPACTS FROM THESE STORMS WILL BE DURING THE THURSDAY NIGHT PERIOD ACROSS MAINLY THE WESTERN DDC FA. -UMSCHEID DAYS 3-7... MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT INDICATING A GENERAL WESTERLY FLOW ALOFT REMAINING IN PLACE ACROSS THE CENTRAL PLAINS THROUGH THE END OF THE WEEKEND WHILE AN UPPER LEVEL TROUGH OF LOW PRESSURE BEGINS TO BUILD ACROSS THE EXTREME WESTERN CONUS. A SERIES OF H5 VORT MAXES WILL CONTINUE TO PUSH THROUGH THE LARGE SCALE PATTERN THROUGHOUT THE PERIOD. BOTH THE GFS AND ECMWF SHOW PLENTY OF LOW LEVEL MOISTURE REMAINING INTACT ACROSS THE CENTRAL PLAINS AS WELL AS A DRYLINE OSCILLATING BACK AND FORTH ACROSS THE PANHANDLES AND SOUTHWEST KANSAS. AS A RESULT, THE POSSIBILITY FOR THUNDERSTORMS WILL REMAIN ACROSS PORTIONS OF CENTRAL AND WESTERN KANSAS NEARLY EACH DAY INTO EARLY NEXT WEEK. WILL KEEP SLIGHT TO LOW END CHANCE POPS IN EACH DAY DUE TO THE UNCERTAINTY OF THE MORE FINITE DETAILS AND THE ISOLATED NATURE OF ANY DEVELOPING STORMS. HOWEVER, THE TENDENCY WILL BE TO HAVE THE SLIGHTLY HIGHER POPS IN OUR NORTH AND EAST WHERE THE AVAILABILITY OF LOW LEVEL MOISTURE WILL BE A LITTLE BETTER. A GENERAL WARMING TREND CAN BE EXPECTED THROUGH THE WEEKEND AS A LOW LEVEL SOUTH TO SOUTHEASTERLY FLOW GENERALLY PREVAILS ACROSS SOUTHWEST KANSAS. FOR FRIDAY, THE GFS AND ECMWF SHOW TEMPERATURES AT H85 RANGING FROM THE UPPER TEENS(C) ACROSS EASTERN PORTIONS OF THE CWA TO THE MID 20S(C) SOUTHWEST. HIGHS MAINLY IN THE 80S(F) CAN BE EXPECTED FRIDAY. TEMPERATURES WILL GRADUALLY CLIMB TO JUST ABOVE SEASONAL LEVELS BY EARLY NEXT WEEK. PLAN NO SIGNIFICANT CHANGES TO TEMPERATURES. && .AVIATION... A WARM FRONT WILL MOVE NORTH ACROSS SOUTH CENTRAL AND SOUTHWEST KANSAS THIS EVENING BEFORE STALLING IN THE GENERAL VICINITY OF KGCK TO KDDC. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT THROUGH THE LATE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS MAY BECOME SEVERE. MVFR/IFR CIGS ARE POSSIBLE ALONG AND NORTH OF THE FRONTAL BOUNDARY EARLY THIS EVENING AS A LOW LEVEL DECK OF STRATUS IS SLOW TO ERODE NORTHWARD. MVFR/IFR CONDITIONS ARE ALSO POSSIBLE IN ASSOCIATION WITH ANY DEVELOPING CONVECTION...MAINLY NORTH AND EAST OF KLBL. THE STALLED FRONTAL BOUNDARY WILL THEN RETURN SOUTH AS A COLD FRONT OVERNIGHT. MVFR/VFR CIGS ARE AGAIN POSSIBLE AT ALL TAF SITES ALONG AND BEHIND THE COLD FRONT AS IT MOVES BACK SOUTH INTO THE PANHANDLE OF TEXAS AND WESTERN OKLAHOMA LATE TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 59 80 56 77 / 30 40 50 10 GCK 56 79 54 77 / 40 40 40 20 EHA 58 81 54 78 / 40 40 40 20 LBL 59 81 55 78 / 40 40 50 10 HYS 56 75 55 74 / 30 40 40 10 P28 65 82 61 77 / 30 30 50 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN25/32/31
Hazardous weather outlook, Jun 9, 4:41 AM CDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 441 AM CDT TUE JUN 9 2009 KSZ043-061>063-074>078-084>088-101000- SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-FORD- MORTON-STEVENS-SEWARD-MEADE-CLARK- 441 AM CDT TUE JUN 9 2009 /341 AM MDT TUE JUN 9 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY. THERE IS A SLIGHT CHANCE A FEW STORMS WILL BE STRONG ENOUGH TO PRODUCE HAIL TO THE SIZE OF PENNIES. THE MAIN TIME FRAME FOR ANY POSSIBLE SEVERE WEATHER WILL BE AFTER 4 PM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER WEATHER SYSTEM WILL COME THROUGH WESTERN KANSAS WEDNESDAY NIGHT, BRINGING SHOWERS AND THUNDERSTORMS. A FEW HAIL STORMS WITH HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... THERE IS A SLIGHT CHANCE FOR SPOTTER ACTIVATION AFTER 4 PM TODAY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ031-046-101000- ELLIS-RUSH- 441 AM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THIS MORNING, A FEW STORMS MAY PRODUCE SMALL HAIL. AS THE AFTERNOON HEATS UP, THERE WILL BE INCREASING CHANCES OF SEVERE STORMS, MAINLY AFTER 4 PM CDT. LARGE HAIL TO THE SIZE OF GOLFBALLS WILL ACCOMPANY A FEW OF THESE STORMS. TORNADOES ARE POSSIBLE LATE THIS AFTERNOON AND INTO THE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER WEATHER SYSTEM WILL COME THROUGH WESTERN KANSAS WEDNESDAY NIGHT, BRINGING SHOWERS AND THUNDERSTORMS. A FEW HAIL STORMS WITH HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED AFTER 4 PM CDT TODAY. PLEASE PASS ALL SEVERE WEATHER REPORTS TO YOUR COUNTY EMERGENCY MANAGER, WHO WILL RELAY THAT INFORMATION TO THE NATIONAL WEATHER SERVICE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-044-045-064>066-079>081-089-090-101000- TREGO-LANE-NESS-HODGEMAN-PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT- COMANCHE-BARBER- 441 AM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL... SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS THIS MORNING. SMALL HAIL WILL BE POSSIBLE WITH A FEW OF THESE STORMS. LATE THIS AFTERNOON AND EARLY EVENING, THERE IS ANOTHER CHANCE FOR STORMS, SOME OF THESE STORMS MAY PRODUCE HAIL UP TO THE SIZE OF GOLFBALLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER WEATHER SYSTEM WILL COME THROUGH WESTERN KANSAS WEDNESDAY NIGHT, BRINGING SHOWERS AND THUNDERSTORMS. A FEW HAIL STORMS WITH HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED AFTER 4 PM CDT TODAY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 12
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:00 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 45 min |
| Jun 9, 6:07 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 38 min |
| Jun 9, 6:23 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 16 min |
| Jun 9, 6:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 48 min |
| Jun 9, 6:40 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 35 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.